Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 237, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 31, 2011, 8:34 PM EDT for Wayne County, Georgia. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2011, 8:34 PM EDT (00:34 UTC)
- Expired
- Jul 31, 2011, 9:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Wayne County, GA
The radar
The Jacksonville radar (KJAX), 122 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 8:40 PM EDT | TSTM WND DMG | 5 N Jesup, GA | SKYWARN SPOTTER REPORTED TIN ROOF RIPPED OFF SHED AND SEVERAL TREES AND POWER LINES DOWN. QUARTER SIZE HAIL WAS ALSO OBSERVED. |
| Jul 31, 8:50 PM EDT | TSTM WND DMG | 3 Nw Doctortown, GA | 911 CALL CENTER REPORTED 2 TREES DOWN NEAR THE INTERSECTION OF BLUFF ROAD AND LINDEN ROAD. THEY ALSO REPORTED ANOTHER TREE DOWN ON KERRY DAVIS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3106 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
095
WUUS52 KJAX 010034
SVRJAX
GAC305-010115-
/O.NEW.KJAX.SV.W.0237.110801T0034Z-110801T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 PM EDT SUN JUL 31 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 915 PM EDT
* AT 834 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LUDOWICI...AND MOVING SOUTHWEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOCTORTOWN...GARDI...JESUP...SCREVEN AND ODUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3166 8183 3167 8181 3152 8165 3148 8163
3137 8204 3146 8206 3148 8209 3148 8213
3155 8213 3156 8215 3157 8213 3161 8213
3175 8191
TIME...MOT...LOC 0034Z 053DEG 12KT 3167 8179
$$
SANDRIK4 follow-up statements
331
WWUS52 KJAX 010043
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
843 PM EDT SUN JUL 31 2011
GAC305-010115-
/O.CON.KJAX.SV.W.0237.000000T0000Z-110801T0115Z/
WAYNE GA-
843 PM EDT SUN JUL 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WAYNE COUNTY...
AT 843 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LUDOWICI AND THE RAYONIER PLANT...MOVING SOUTHWEST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOCTORTOWN...GARDI...JESUP...SCREVEN...ODUM AND BROADHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3166 8183 3167 8181 3152 8165 3148 8163
3137 8204 3146 8206 3148 8209 3148 8213
3155 8213 3156 8215 3157 8213 3161 8213
3175 8191
TIME...MOT...LOC 0043Z 053DEG 12KT 3165 8182
$$
SANDRIK599
WWUS52 KJAX 010052
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
852 PM EDT SUN JUL 31 2011
GAC305-010115-
/O.CON.KJAX.SV.W.0237.000000T0000Z-110801T0115Z/
WAYNE GA-
852 PM EDT SUN JUL 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WAYNE COUNTY...
AT 852 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DOCTORTOWN...OR NEAR JESUP...MOVING SOUTHWEST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JESUP...BROADHURST...ODUM AND SCREVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3166 8183 3167 8181 3152 8165 3148 8163
3137 8204 3146 8206 3148 8209 3148 8213
3155 8213 3156 8215 3157 8213 3161 8213
3175 8191
TIME...MOT...LOC 0052Z 067DEG 17KT 3164 8190
$$
SANDRIK182
WWUS52 KJAX 010105
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
905 PM EDT SUN JUL 31 2011
GAC305-010115-
/O.CON.KJAX.SV.W.0237.000000T0000Z-110801T0115Z/
WAYNE GA-
905 PM EDT SUN JUL 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WAYNE COUNTY...
AT 905 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JESUP...MOVING SOUTHWEST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SCREVEN...ODUM AND BROADHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3166 8183 3167 8181 3152 8165 3148 8163
3137 8204 3146 8206 3148 8209 3148 8213
3155 8213 3156 8215 3157 8213 3161 8213
3175 8191
TIME...MOT...LOC 0105Z 051DEG 11KT 3161 8190
$$
SANDRIK087
WWUS52 KJAX 010110
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 PM EDT SUN JUL 31 2011
GAC305-010120-
/O.EXP.KJAX.SV.W.0237.000000T0000Z-110801T0115Z/
WAYNE GA-
910 PM EDT SUN JUL 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY WILL EXPIRE AT
915 PM EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3166 8183 3167 8181 3152 8165 3148 8163
3137 8204 3146 8206 3148 8209 3148 8213
3155 8213 3156 8215 3157 8213 3161 8213
3175 8191
TIME...MOT...LOC 0110Z 051DEG 11KT 3160 8191
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:30 PM EDT, 6 hours 4 minutes earlier.
Area forecast discussion, Jul 31, 2:30 PM EDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT SUN JUL 31 2011 .SHORT TERM...CONVECTIVE TEMPERATURE HAS BEEN REACHED WITH DOPPLER RADARS SHOWING SHOWERS AND THUNDERSTORMS QUICKLY FORMING ACROSS NORTHEAST FLORIDA WITH LIMITED COVERAGE NOTED ACROSS SOUTHEAST GEORGIA. FOR THE REMAINDER OF THIS AFTERNOON...SHOWERS AND STORMS WILL LIKELY QUICKLY FILL IN ACROSS NORTHEAST FLORIDA WITH ACTIVITY INCREASING ACROSS SOUTHEAST GEORGIA LATER THIS AFTERNOON AS A SHORTWAVE TROUGH IS FORECAST TO REACH THIS AREA LATE IN THE DAY. SHOWERS AND STORMS WILL PROVIDE RELIEF FROM THE HEAT AS TEMPERATURES HAVE ALREADY SOARED INTO THE MID AND UPPER 90S WITH HEAT INDICES BETWEEN 100 AND 110 DEGREES. WITH SUCH AN UNSTABLE ATMOSPHERE...SHOWERS AND STORMS WILL LINGER WELL INTO THE EVENING HOURS. THUS...HAVE INCLUDED CHANCE POPS FOR MUCH OF THE FORECAST AREA. STRONG MID/UPPER LEVEL RIDGE THAT HAS BEEN ANCHORED ACROSS THE AREA THE LAST SEVERAL DAYS IS FORECAST TO TEMPORARILY WEAKEN EARLY NEXT WEEK...WITH SERIES OF SHORTWAVE TROUGHS DROPPING SOUTHWARD OVER THE EASTERN SEABOARD AND CARVING A LARGE SCALE TROUGH. ALTHOUGH TEMPERATURES WILL REMAIN ABOVE NORMAL...READINGS WILL NOT BE AS OPPRESSIVE WITH FORECAST HIGHS IN THE LOWER TO MID 90S. STRONGEST DYNAMICS ARE FORECAST TO ARRIVE MONDAY. THIS COUPLED WITH CONTINUED HIGH ATMOSPHERIC MOISTURE WILL WARRANT LIKELY POPS ACROSS THE FORECAST AREA. DRIER AIR WILL BEGIN TO WORK INTO THE AREA FROM THE NORTH ON TUESDAY AS LONG-WAVE TROUGH EXITS OFFSHORE AND HIGH PRESSURE RIDGE SLOWLY RETURNS. HAVE INCLUDED CHANCE POPS ACROSS NORTHEAST DECREASING TO SLIGHT CHANCE POPS ACROSS SOUTHEAST GEORGIA. HOT READINGS WILL RETURN WEDNESDAY WITH UPPER 90S COMMON ACROSS THE INTERIOR. HAVE MAINTAINED LIMITED RAIN CHANCES WITH HIGHEST /30 PERCENT POPS/ RESERVED FOR INTERIOR NORTHEAST FLORIDA. .LONG TERM...HOT TEMPERATURES WITH LIMITED RAIN CHANCES ARE FORECAST THURSDAY. RAIN CHANCES WILL INCREASE FRIDAY AND INTO NEXT WEEKEND AS HIGH PRESSURE RIDGE ONCE AGAIN WEAKENS ACROSS THE FORECAST AREA. LOW PRESSURE SYSTEM WELL EAST OF THE WINDWARD ISLANDS IS FORECAST TO STRENGTHEN INTO A TROPICAL CYCLONE DURING THE NEXT 48 HOURS AS IT TRACKS TOWARDS THE WEST-NORTHWEST. THERE IS MUCH UNCERTAINTY WITH THIS FEATURE AND INTERESTS ARE URGED TO CLOSELY MONITOR THE LATEST FORECAST. && .AVIATION...HAVE TSRA IN ALL TAFS TIL AROUND 00Z AS SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP THIS AFTERNOON. PATCHY FOG POSSIBLE LATE TONIGHT/EARLY MONDAY WITH MVFR VSBYS MAINLY AT GNV AND VQQ. && .MARINE...SW WINDS WILL INCREASE DUE TO NIGHTLY SURGE AGAIN TONIGHT APPROACHING SCEC. NO HEADLINES FOR NOW. WINDS WILL CONTINUE TO BECOME S TO SE DUE TO AFTERNOON SEABREEZES. SEAS WILL REMAIN IN 2 TO 4 FOOT RANGE. RIP CURRENTS: LOW RISK WILL CONTINUE THROUGH MONDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 76 96 75 97 / 40 60 30 20 SSI 80 91 79 91 / 30 50 40 20 JAX 77 93 75 94 / 30 60 30 30 SGJ 78 91 77 92 / 20 60 30 30 GNV 76 92 75 93 / 40 60 20 40 OCF 75 93 75 93 / 30 50 20 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZAPPE/ZIBURA/KEEGAN
Hazardous weather outlook, Jul 31, 5:38 AM EDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 538 AM EDT SUN JUL 31 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-010945- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 538 AM EDT SUN JUL 31 2011 ...HEAT INDICES 105 TO 110 TODAY... ...A FEW STORMS MAY BECOME STRONG TODAY AND TOMORROW.... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING...PARTICULARLY BETWEEN I-75 AND I-95. ISOLATED STRONG WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS. HIGHS IN THE MID TO UPPER 90S WILL RESULT IN HEAT INDICES BETWEEN 105 AND 110 DEGREES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS WILL BECOME NUMEROUS ON MONDAY. A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS. THUNDERSTORM CHANCES WILL BE LOWER THAN NORMAL TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, Jul 31, 4:09 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
409 PM EDT SUN JUL 31 2011
FLZ031-032-312045-
BRADFORD-CLAY-
409 PM EDT SUN JUL 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY
AND EASTERN BRADFORD COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...
AT 409 PM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF LAWTEY...OR 14
MILES WEST OF LAKESIDE...MOVING SOUTHWEST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LAWTEY...KINGSLEY AND
STARKE THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2982 8183 2980 8186 2979 8191 2974 8194
2975 8199 2972 8205 2977 8208 2979 8212
2981 8213 3010 8216 3012 8214 3014 8214
3014 8205 3019 8205 3019 8196
TIME...MOT...LOC 2009Z 052DEG 13KT 3007 8202
SANDRIKSpecial weather statement, Jul 31, 4:36 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT SUN JUL 31 2011
FLZ037-312115-
PUTNAM-
436 PM EDT SUN JUL 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PUTNAM
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM
EDT...
AT 436 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF SAN MATEO...OR 4 MILES
SOUTH OF PALATKA...MOVING SOUTHWEST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAN MATEO...PALATKA...EAST
PALATKA...SATSUMA...POMONA PARK AND WELAKA THROUGH 515 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2938 8169 2946 8178 2949 8178 2948 8181
2955 8189 2973 8164 2963 8152 2956 8152
TIME...MOT...LOC 2036Z 044DEG 5KT 2960 8164
STRUBLESpecial weather statement, Jul 31, 4:42 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT SUN JUL 31 2011
FLZ024-312115-
NASSAU-
442 PM EDT SUN JUL 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 515 PM EDT...
AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF HILLIARD...MOVING
NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND HILLIARD...CALLAHAN AND KINGS FERRY THROUGH 515 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3036 8195 3027 8205 3041 8205 3049 8201
3059 8201 3066 8205 3073 8204 3076 8201
3079 8202 3078 8197 3082 8196 3083 8190
3080 8188 3079 8179 3076 8178 3078 8177
3074 8172
TIME...MOT...LOC 2043Z 219DEG 6KT 3067 8188
SANDRIKSpecial weather statement, Jul 31, 5:10 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT SUN JUL 31 2011
FLZ024-312200-
NASSAU-
510 PM EDT SUN JUL 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS VALID UNTIL 600 PM EDT...
AT 510 PM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM CENTERED 11 MILES WEST OF YULEE...OR 7 MILES
NORTHEAST OF CALLAHAN...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND YULEE THROUGH 600 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3056 8152 3053 8155 3054 8155 3054 8158
3056 8159 3055 8161 3057 8161 3059 8163
3055 8166 3056 8168 3056 8171 3053 8177
3060 8190 3076 8180 3067 8152 3056 8148
TIME...MOT...LOC 2110Z 297DEG 10KT 3064 8175
SANDRIKSpecial weather statement, Jul 31, 6:20 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 620 PM EDT SUN JUL 31 2011 FLZ020-022-023-312300- BAKER-COLUMBIA-HAMILTON- 620 PM EDT SUN JUL 31 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA AND EASTERN HAMILTON COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 7 MILES EAST OF BELMONT...OR 12 MILES NORTHEAST OF WHITE SPRINGS...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELMONT THROUGH 700 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3057 8239 3031 8251 3043 8276 3060 8271 TIME...MOT...LOC 2220Z 275DEG 7KT 3045 8261 STRUBLE
Special weather statement, Jul 31, 6:41 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 641 PM EDT SUN JUL 31 2011 GAZ150>152-162>164-312345- BRANTLEY-CHARLTON-CLINCH-ECHOLS-PIERCE-WARE- 641 PM EDT SUN JUL 31 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN WARE...SOUTHEASTERN PIERCE...WESTERN BRANTLEY...SOUTHEASTERN CLINCH...SOUTHEASTERN ECHOLS AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT... AT 641 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF RACE POND...OR 11 MILES SOUTH OF HOBOKEN...MOVING WEST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND...HOBOKEN...HICKOX AND STEPHEN FOSTER STATE PARK THROUGH 745 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3134 8217 3128 8190 3057 8231 3060 8267 TIME...MOT...LOC 2241Z 086DEG 4KT 3104 8219 SANDRIK
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 9:12 PM EDT | Special Weather Statement | JAX | Appling, Wayne | 33 min |
| Jul 31, 11:51 PM EDT | Special Weather Statement | JAX | Appling | 24 min |
| Aug 1, 12:11 AM EDT | Areal Flood Advisory | JAX | Appling, Wayne | 109 min |
| Aug 1, 2:45 AM EDT | Areal Flood Advisory | JAX | Camden, Glynn | 2 hr |
| Aug 1, 4:11 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 64 min |
| Aug 1, 5:13 PM EDT | Areal Flood Advisory | JAX | Echols | 62 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.